You are here:



Dear Dr. Dehal,

when I was in India I consulted with an astrologer who told me to take Manasamithravatakam for 6 months (1 tablet every evening after food) to balance my mind.

I have now been taking it for about two and a half months (brand: Oushadi), and the last week I have been having increasing feelings of sadness or even depression, despondency, and general hopelessness. I feel like these feelings are due to something more than any natural tendency of mine to go in this direction at times, or any difficulties in external events in my life. I feel like it might be due to the medicine. Is this possible, and can I do something?

Thank you in advance for your help!

Best greetings to you.

Manas mitra vatak is a very us medicines which does not show any such problem. I will request you to change the brand from Oushadi to Kottakal,AVP,Nagarjuna etc.
Along with this take Panchgavya ghritam 5 ml twice a day. And the manas mitra vatakam twice a day with pumpkin seed  juice. You can see the results in 3 weeks only.  


All Answers

Answers by Expert:

Ask Experts


Dr.Gary Dehal


Any question related to Ayurveda.


Now i have a total experience of around 19 years including 7 years of clinical experience.

Divya Sanjeevani Ayurveda Hospital Ayurveda Himachal

Amar Ujala,Punjab Kesari,Arogya patrika,chikitsa pallav...

I am studying the different system of medicines since 1989.First i did 4 years BEMS and then MD(AM),Ayurveda Rattan,Vaidya Visharad,certificate in Food & Nutrition,BAMS(bachelor of Ayurveda) and now doing DNYS(diplome in yoga and naturopathy).

Awards and Honors
Distinguised Pattron-All India Ayurveda Congress,New Delhi. Vice-President-Himachal Pradesh State Ayurveda Doctors Union. Fellow Academy of General Education,Manipal. Special Life Member-AYUSH medical Association. Special member-Bharat Swabhiman Trust,Patanjali Yogpeeth Trust,Haridwar.

Past/Present Clients
Civil servant,bureaucrat,senior police officer,professor,businessman.

©2016 All rights reserved.